# SDR CHQA201100261

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 24,519 hours, 19,562 cycles
- Engine: Allsn AE3007A
- Engine time: 15,267 hours, 14,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT HAND EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE THE LEFT AFT EXTERIOR EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
